# SDR MALA975973

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Part number: 5010488
- Condition: Internal Fault
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, THE TOWER INDICATED SMOKE OR SIGNS OF HOT BRAKE ON RIGHT SIDE.  ALSO, LOSS OF TOTAL BRAKE EFFECTIVENESS AND ANTI-SKID WARNING.  MAINTENANCE REPLACED RIGHT TIRES AND INSPECTED BRAKES.  HIGH SPEED TAXI CHECKS GOOD.
